| Model Number |
QUADLINK IMPLANT SYSTEM, 9MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 03/10/2025, it was reported by a sales representative via phone that an ar-1288qis-90 quadlink implant system had the flipcutter (lot: 24b11) in the kit broke on the shaft when retrograde drilling the tibial tunnel.The shaft broke at the most distal end, but the blade remained intact.It seemed as if the flipcutter popped off.They used another flipcutter to push the cutter out and extract it successfully.An x-ray was also performed in the middle of the case to ensure no metal pieces were left in the tunnel or knee.The case was completed using another flipcutter.There was a less than 30-minute delay in the case with no added anesthesia administered to the patient.No adverse effects were reported.This was discovered during an acl reconstruction procedure on (b)(6) 2025.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1288qis-90, batch 15350084, was received for investigation.Visual evaluation of the device noted that the tip was broken.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error due to applying excessive mechanical forces upon insertion and/or prying/leveraging the device during use.Refer to investigation photos.The complaint allegation is confirmed.